# SDR AWXA0000383

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65235743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FRAME SUPPORT CLIP AT BS 707 RBL 65 WL 254 CRACKED.  REMOVED CRACKED CLIP, FABRICATED AND INSTALLED REPLACEMENT CLIP IAW 737 SRM 51-30-02 AND 51-20-01, ALODINED AND PRIMED IAW 737 SRM 51-21-41.
